Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Bump on head from fall, lethargic, frequent urination, severe arthritis in knees. Taking thyroid medication. Advise?

Hello Dr. Mintz - my mother-in-law fell in the church bathroom and hit her head eight days ago. The floor is tile and she had a large bump. She is extremely stubborn and wouldn't allow my brother in law to take her to a medical facility. Unfortunately my husband and I had to go out of town due to a death in my family so when we returned a week later we visited her. Three days before her fall she had been to the doctor and had her thyroid medication increased. When we visited her yesterday, she was very lethargic and was barely mobile, and she had to urinate frequently.. She has severe arthritis in her knees and hips, and is obese. I have just gotten off the phone with my brother in law after asking him in the strongest terms to get her to the doctor to check her out and to take bloodwork to determine if her higher dose of Synthroid may be causing the lethargy or whether it could be as a result of the fall. Any thoughts you would have would be greatly appreciated.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Synthroid is not responsible for lethargic condition.
May be due to fall , she got some infection.
2nd bump is there , which is also a cause of pain all over body.
Obesity in itself is a cause of muscular pain.
Consult a physician and get complete blood examination and get treatment.
Good luck.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor